Publication académique

Author(s) : Alain Venditti
Mathematical Social Sciences, Volume 112, July 2021, Pages 1-6
2021
Author(s) : Jang Ho Kim
The Journal of Portfolio Management, Vol. 47, Issue 7, Non-US Financial Markets 2021  
2021
Author(s) : Taehyeon Kang
The Journal of Portfolio Management, Vol. 47, Issue 7, Non-US Financial Markets 2021  
2021
Author(s) : Jaeyong Yu
The Journal of Portfolio Management, Vol. 47, Issue 7, Non-US Financial Markets 2021  
2021
Author(s) : Frank J. Fabozzi
The Journal of Portfolio Management, Vol. 47, Issue 7, Non-US Financial Markets 2021  
2021
Author(s) : Leonor Modesto
Mathematical Social Sciences, Volume 112, July 2021, Pages 26-37
2021
Author(s) : Carine Nourry
Mathematical Social Sciences, Volume 112, July 2021, Pages 26-37
2021
Author(s) : Thomas Seegmuller
Mathematical Social Sciences, Volume 112, July 2021, Pages 26-37
2021
Author(s) : Alain Venditti
Mathematical Social Sciences, Volume 112, July 2021, Pages 26-37
2021
Author(s) : Jean-Michel Grandmont
Mathematical Social Sciences, Volume 112, July 2021, Pages 7-8
2021
Author(s) : Thomas Seegmuller
Mathematical Social Sciences, Volume 112, July 2021, Pages 7-8
2021
Author(s) : Alain Venditti
Mathematical Social Sciences, Volume 112, July 2021, Pages 7-8
2021
Author(s) : Béatrice Guedj
The Journal of Portfolio Management, Vol. 47, Issue 7, Non-US Financial Markets 2021  
2021
Author(s) : Lionel Martellini
The Journal of Portfolio Management, Vol. 47, Issue 7, Non-US Financial Markets 2021  
2021

Pages